×

zbMATH — the first resource for mathematics

Maximal Fuchsian groups. (English) Zbl 0115.06701

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lars V. Ahlfors, The complex analytic structure of the space of closed Riemann surfaces., Analytic functions, Princeton Univ. Press, Princton, N.J., 1960, pp. 45 – 66. · Zbl 0100.28903
[2] Lars V. Ahlfors, Teichmüller spaces, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 3 – 9. · Zbl 0118.07405
[3] Lipman Bers, Quasiconformal mappings and Teichmüller’s theorem, Analytic functions, Princeton Univ. Press, Princeton, N.J., 1960, pp. 89 – 119. · Zbl 0100.28904
[4] Lipman Bers, Spaces of Riemann surfaces, Proc. Internat. Congress Math. 1958, Cambridge Univ. Press, New York, 1960, pp. 349 – 361. · Zbl 0083.20501
[5] Lipman Bers, Correction to ”Spaces of Riemann surfaces as bounded domains”, Bull. Amer. Math. Soc. 67 (1961), 465 – 466. · doi:10.1090/S0002-9904-1961-10637-X · doi.org
[6] W. Fenchel and J. Nielsen, Discontinuous groups of non-Euclidean motions (to appear). · Zbl 0034.38101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.